# SDR 2007UALA01734

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,765 hours, 21,020 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HARD TO ARM AND DISARM.   [06-20-07]  REMOVED AND REPLACED SLIDE DUE TO SKIRTING MATERIAL INTERFERING WITH GIRT BAR,
